# SDR SWAA2020012214598

- Difficulty date: January 9, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A3001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB AT STAB. STA. 129.50, 3RD VERTICAL STIFFENER CRACKED. REPAIRED STIFFENER IAW SRM & DWG.
